# SDR SWAA084561

- Difficulty date: August 17, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 70,927 hours, 60,479 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 32144464
- Part serial: 2172
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN ALTITUDE HORN SOUNDED.  PLACED PACKS ON HIGH RAN EMERGENCY DESCENT CHECKLIST.  R&R HIGH STAGE VALVE PER MM.
